# SDR AALA202404105779

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 44,284 hours, 18,451 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: Lavatory D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR DIFFICULT TO OPEN AND CLOSE.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
